A Tribute to Emil Grosswald : number theory and related analysis / [electronic resource] Marvin Knopp, Mark Sheingorn, editors. - Providence, R.I. : American Mathematical Society, c1993. - 1 online resource (viii, 612 p. : ill.) - Contemporary mathematics, v. 143 0271-4132 (print); 1098-3627 (online); . - Contemporary mathematics (American Mathematical Society) ; v. 143. .

In appreciation of Emil Grosswald / Ph.D.\ students of Emil Grosswald / Publications of Emil Grosswald / A rather exact formula for the number of plane partitions / On Ramanujan's empirical calculation for the Rogers-Ramanujan identities / Integers expressible in a given number of ways as a sum of two squares / A theorem of Ramanujan on certain alternating series / Combinatorial equivalence of definitions of the Schur function / Is there life on finite upper half planes? / Rational period functions for $\mathrm (2, \mathbf )$ / Rational period functions and indefinite binary quadratic forms. III / Hypergeometric and modular function identities, and new rational approximations to and continued fraction expansions of classical constants and functions / Orbital modular equations / A mean-value theorem for class numbers of quadratic extensions / On a generalization of Farey sequences. I / Sieve auxiliary functions. II / A relation between cubic exponential and Kloosterman sums / Function theory for Rogers-Ramanujan-like partition identities / Forcing two sums simultaneously / Difference polynomials / An application of Ehrenpreis's basis method to the Rogers-Ramanujan identities / Extensions of some extremal properties of prime divisors to Poisson limit theorems / Rational period functions with irrational poles are not Hecke eigenfunctions / On the number of Fourier coefficients that determine a modular form / An explicit formula of Landau and its applications to the theory of the zeta-function / Multiplicative properties of $\eta $-products. II / Counting subgroups of given index in Hecke groups / Relatively prime values of polynomials / A new proof that every odd triperfect number has at least twelve prime factors / A Hecke-Weil correspondence theorem for automorphic integrals on $\Gamma _0(N)$, with arbitrary rational period functions / Lagrange's theorem for Hecke triangle groups / Base change and the Birch-Swinnerton-Dyer conjecture / A "natural" proof of the nonvanishing of $L$-series / Nonexistence of Siegel zeros in towers of radical extensions / Modular integrals and indefinite binary quadratic forms / Diagonalizing Eisenstein series. II / Multiplier systems for the Hecke groups $G(\sqrt 2)$ and $G(\sqrt 3)$ / Low height Hecke triangle group geodesics / On the Shimura lift for Hilbert modular forms / Dirichlet's class-number formula revisited / Closed form (pun intended!) / Gert Almkvist's generalization of a mistake of Bourbaki / David Bressoud, Marvin Knopp and Mark Sheingorn -- Marvin Knopp and Mark Sheingorn -- Marvin Knopp and Mark Sheingorn -- Gert Almkvist -- George E. Andrews -- Paul T. Bateman -- Bruce C. Berndt and James Lee Hafner -- David M. Bressoud and Shi-Yuan Wei -- Nancy Celniker, Steven Poulos, Audrey Terras, Cindy Trimble and Elinor Velasquez -- Yj. Choie and D. Zagier -- L. Alayne Parson -- D. V. Chudnovsky and G. V. Chudnovsky -- Harvey Cohn -- Boris A. Datskovsky -- Francine Delmer and Jean-Marc Deshouillers -- Harold G. Diamond, H. Halberstam and H.-E. Richert -- W. Duke and H. Iwaniec -- Leon Ehrenpreis -- P. Erd�os, D. J. Newman and J. Knappenberger -- Ronald J. Evans, Kenneth B. Stolarsky and John J. Wavrik -- Jane E. Friedman -- Janos Galambos -- Ellen Gethner -- Dorian Goldfeld and Jeffrey Hoffstein -- S. M. Gonek -- Basil Gordon and Kim Hughes -- Michael Grady and Morris Newman -- James Lee Hafner, Peter Sarnak and Kevin McCurley -- Peter Hagis, Jr. -- John H. Hawkins and Marvin I. Knopp -- J. Lehner -- M. Ram Murty and V. Kumar Murty -- D. J. Newman -- Andrew M. Odlyzko and Chris M. Skinner -- L. Alayne Parson -- Robert A. Rankin -- David Rosen -- Mark Sheingorn -- Thomas R. Shemanske and Lynne H. Walling -- H. M. Stark -- Doron Zeilberger -- Doron Zeilberger -- http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01158 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01157 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01156 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/00986 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/00987 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/00988 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/00989 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/00990 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/00991 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/00992 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/00993 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/00994 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/00995 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/00998 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/00996 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/00997 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/00999 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01000 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01001 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01002 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01003 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01004 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01005 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01006 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/1210528 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01008 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01009 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01010 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01011 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01012 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01013 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01014 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01015 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01016 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01017 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01018 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01019 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01020 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01021 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01022 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01023 http://www.ams.org/conm/143/ http://dx.doi.org/10.1090/conm/143/01024

Access is restricted to licensed institutions

Electronic reproduction.
Providence, Rhode Island :
American Mathematical Society.

Mode of access : World Wide Web

9780821877340 (online)

Number theory.
Combinatorial analysis.

QA241 / .T75 1993

The Institute of Mathematical Sciences, Chennai, India

Powered by Koha